On the plurigenus of a canonical threefold
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 37-46
https://doi.org/10.4134/CKMS.2012.27.1.37
Printed March 1, 2012
Dong-Kwan Shin
Konkuk University
Abstract : It is well known that plurigenus does not vanish for a sufficiently large multiple on a canonical threefold over ${\mathbb C}$. There is Reid-Fletcher formula for plurigenus. But, unlike in the case of surface of general type, it is not easy to compute plurigenus. In this paper, we induce a different version of Reid-Fletcher formula and show that the constant term in the induced formula has periodic properties. Using these properties we have an application to nonvanishing of plurigenus.
Keywords : pluricanonical system, plurigenus, threefold of general type
MSC numbers : 14E05, 14J30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd